# SDR IPXA10658554

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 32,758 hours, 9,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146T12614
- Condition: Deformed
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:6C, BULK CARGO RT STA 1480 BELOW FLOOR RBL 8" STIFFENER FOUND DEFORMED.  BULK CARGO RT STA 1480 BELOW FLOOR RBL 8" STIFFENER REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02 REV.46.
